# SDR ASAA2015110213604

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 11,934 hours, 3,834 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O`S NAV DISPLAY SHOWING MAP.  ACFT GROUNDED.  FOUND NR 2 FMC PERFORMED PAGE MISMATCH WITH NR 1 FMC.  RELOADED LDDB SOFTWARE FOR NR 2 FMC REF 34-61-00/201 AND 34-61-00-410-805, MAP FLAG EXTINGUISHED.
